BibTeX record journals/dam/JamisonO92

download as .bib file

@article{DBLP:journals/dam/JamisonO92,
  author    = {Beverly Jamison and
               Stephan Olariu},
  title     = {A tree representation for P\({}_{\mbox{4}}\)-sparse graphs},
  journal   = {Discret. Appl. Math.},
  volume    = {35},
  number    = {2},
  pages     = {115--129},
  year      = {1992},
  url       = {https://doi.org/10.1016/0166-218X(92)90036-A},
  doi       = {10.1016/0166-218X(92)90036-A},
  timestamp = {Thu, 11 Feb 2021 23:20:46 +0100},
  biburl    = {https://dblp.org/rec/journals/dam/JamisonO92.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics